# SDR SWIA201743328

- Difficulty date: May 1, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 22,932 hours, 13,416 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 26R BETWEEN FS364.00 AND FS333.00. C-CHECK, REMOVED AND INSTALLED NEW AT STRINGER 26R BETWEEN FS333.00 TO FS364.00 IAW SRM. PERFORMED PRESSURE CHECK IAW AMM. CHECKED GOOD AT THIS TIME.
